# SDR DHL2006785006

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Low
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE CHATTER ON TAXI, SEEMS TO BE RIGHT BRAKE.  FOUND RIGHT OUTBOARD BRAKE DEBOOST VALVE OUT OF GREEN BAND.  SERVICED DEBOOST VALVE PER 32-41-21 B-727 M/M.  BRAKES OPS CHECKS GOOD PER B-727 M/M 32-41-00.
